Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44258
Title: Fixed point theorems for weakly C-contractive mappings in ordered metric spaces
Authors: Harjani, J. 
López, B. 
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Fixed point
Ordered metric space
Weak C-contraction
Teoría del punto fijo
Issue Date: 2011
Project: Analisis No Lineal y Aplicaciones. 
Journal: Computers and Mathematics with Applications 
Abstract: The purpose of this paper is to present some fixed point results for weakly C-contractive mappings in a complete metric space endowed with a partial order.
URI: http://hdl.handle.net/10553/44258
ISSN: 0898-1221
DOI: 10.1016/j.camwa.2010.12.027
Source: Computers and Mathematics with Applications [ISSN 0898-1221], v. 61 (4), p. 790-796
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

45
checked on May 9, 2021

WEB OF SCIENCETM
Citations

41
checked on May 9, 2021

Page view(s)

19
checked on May 10, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.